# SDR SIMA200434216

- Difficulty date: December 1, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 8,469 hours, 8,029 cycles
- Engine: Allsn AE3007A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT 18 INCHES AFT OF THE PASSENGER DOOR WAS FOUND.  REMOVED THE DAMAGED SKIN BY MAKING A CUTOUT.  FABRICATED A FILLER AND DOUBLER.  REPAIR DONE IAW SRM. (K)
